# SDR UALA2009122804030

- Difficulty date: December 25, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 37,145 hours, 4,601 cycles
- Engine: Pwa PW40903
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 50U984
- Part serial: 3
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE IGNITOR L1 LT ENG FAILED TO IGNITE USING IGNITOR 1. STATUS CREW COMMENTS: STATUS MSG ENG IGN L1 MSG-7461491 INACTV ES MODE.  REPLACED L1 UPPER IGNITOR PLUG. REPLACED L1 UPPER IGNITOR.  CABLE AND REPLACED L1 UPPER IGNITOR.  EXCITER BOX.  ACCMP'D AUDIBLE TEST. OPS CHECK PASSED.
